Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    paragard iud and missed period?
    avatar
    19mom72 posted:
    I've been on Paragard for 2 years now and have never missed a period. I was due for my next period by March 12-15. It is March 17 and still nothing. My breasts feel a bit swollen which is quite unusual for me. I just took a pregnancy test which thankfully came up negative. I am going through a lot of stress and thinking this may be the cause of the late/missed period. Is it possible to miss a period while on a copper IUD? I'm worried that the pregancy test may be a false negative or that I may have taken the test too early. Also, I've heard that women on Paragard have light periods. Mine, on the contrary, have been heavy from the very beginning. Is it possible that I may be switching over to a "light" period?
    Reply
     
    avatar
    dharma04101 responded:
    It's possible to miss a period while on Paragard for any of the same reasons that you might miss one when you are using no birth control method. Women using Mirena tend to have light periods, but women using Paragard generally have periods the same as before or a little bit heavier. I can just about guarantee that you won't be switching over to a "light" period.
     
    avatar
    betzaidalis responded:
    I have had paragard for a year now and I have never gotten my period and all of a sudden today I get my period is this normal. I can't find any one on the web that has never gotten a period while on paragard. I don't have health insurance so I am trying to find information to see if this is normal. For what I have been reading everyone gets their period but I haven't until a year later. betzaidalis


    Helpful Tips

    wallgreens lol seriously
    I went on wallgreens looking for a curling iron. and i found some toys.. and inexpensive.. lol... i was lol... came in a box, very discreet ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website